# SDR SWAA2024011732923

- Difficulty date: December 17, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET LOCATED AT LEVEL ORSS 270 DEFLECTION CONTROL RIB AREA AT RT WING 2023-761641<[01] REPLACED BRACKET LOC. AT LEVEL ORSS 270 DEFLECTION CONTROL RIB AREA AT RT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2930 REV - MEASURE OF CRACK IS 0.653? TOOL USED P/N: 500-197-30 S/N: A21042057 DUE DATE: 04-APR-24 SEE INDIVIDUALS SING OFF BELOW;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
